Etracker Debug:
	et_pagename = "Theoretical Linguistics|thli|C|[EN]"
	
        
Jump to ContentJump to Main Navigation

Theoretical Linguistics

An Open Peer Review Journal

Editor-in-Chief: Krifka, Manfred

Ed. by Gärtner, Hans-Martin

4 Issues per year

IMPACT FACTOR increased in 2013: 1.000
Rank 41 out of 169 in category Linguistics in the 2013 Thomson Reuters Journal Citation Report/Social Sciences Edition
ERIH category 2011: INT1

VolumeIssuePage

Issues

INFORMATION STRUCTURE AND THE ACCESSIBILITY OF CLAUSALLY INTRODUCED REFERENTS

MICHAEL HEGARTY / JEANETTE K. GUNDEL / KAJA BORTHEN

Citation Information: Theoretical Linguistics. Volume 27, Issue 2-3, Pages 163–186, ISSN (Online) 1613-4060, ISSN (Print) 0301-4428, DOI: 10.1515/thli.2001.27.2-3.163, October 2009

Publication History

Published Online:
2009-10-26

Comments (0)

Please log in or register to comment.
Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.